MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER BIOMET, INC. FEMUR CEMENTED POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
It was reported patient manipulation under anesthesia due to stiffness and limited range of motion in knee two months post implantation.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
On (b)(6) 2022 patient had a manipulation under anesthesia due to stiffness and limited rom postop from a left tka on (b)(6) 2021.Manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.With anesthesia is (mua).Mua is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13592982
Report Number0001822565-2022-00568
Device Sequence Number5913280
Product Code OIY
UDI-Device Identifier00889024576278
UDI-Public(01)00889024576278(17)310215(10)65012466
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42570005801
Device Lot Number65012466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight55 KG
Patient EthnicityHispanic